# SDR UHLA201507170565

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 30,192 hours, 25,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT STRIP AT ROW 16 WAS FOUND TO BE INOPERATIVE.  R & R IAW AMM 33-50-12.  NO FURTHER DEFECTS HAVE BEEN NOTED.
